Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Dymov Andrej Victorovich
(recent publications)
| by years | scientific publications | by types |



   2016
1. Andrey Dymov, “Nonequilibrium statistical mechanics of weakly stochastically perturbed system of oscillators”, Ann. Henri Poincaré, 17:7 (2016), 1825–1882  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 1)
2. A. V. Dymov, “Nonequilibrium statistical mechanics of a solid immersed in a continuum”, Proc. Steklov Inst. Math., 295 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2015
3. A. Dymov, “Nonequilibrium statistical mechanics of Hamiltonian rotators with alternated spins”, J. Stat. Phys., 158:4 (2015), 968–1006  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  scopus (cited: 3)

   2012
4. A. V. Dymov, “Dissipative effects in a linear Lagrangian system with infinitely many degrees of freedom”, Izv. Math., 76:6 (2012), 1116–1149  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017